# SDR AALA202411185733

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 68,260 hours, 40,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND LH AFT DOOR DAMPENER SHOWING 1400PSI AT 49 DEGREES FAHRENHEIT NEEDING SERVICE. MAINTENANCE SERVICED LH AFT DOOR DAMPENER TO 1660PSI AT 49 DEGREES FAHRENHEIT IAW AMM 52-10-00-614-001.
